| Catalog Number |
221840462 |
| Medical Device Problem Codes |
Break (1069); Device Issue (2379)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); Not Applicable (3189)
| Date of Event |
03/16/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the surgeon had difficulty trying to remove the liner trial.Would unscrew, but seemed stuck in the shell.Surgeon needed up using an osteotome to remove it.All pieces were retrieved.Surgical delay 2 minutes.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Investigation summary examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.